# SDR SWIA200819377

- Difficulty date: March 23, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 11,542 hours, 9,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2640 - MAIN CABIN DOOR WOULD NOT SHUT PROPERLY.  RIGGED PASSENGER DOOR ASSEMBLY IAW AMM 52-11-25.  OPS CHECK GOOD.
